Gauge equivalence for complete L∞-algebras

Guan, Ai (2021) Gauge equivalence for complete L∞-algebras. Homology, Homotopy and Applications, 23 (2). pp. 283-297. ISSN 1532-0073

[thumbnail of Gauge equivalence for complete L-infinity algebras]
Text (Gauge equivalence for complete L-infinity algebras)
gauge_linf_hha_final.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (469kB)


We introduce a notion of left homotopy for Maurer–Cartan elements in L∞‑algebras and A∞‑algebras, and show that it corresponds to gauge equivalence in the differential graded case. From this we deduce a short formula for gauge equivalence, and provide an entirely homotopical proof to Schlessinger–Stasheff’s theorem. As an application, we answer a question of T. Voronov, proving a non-abelian Poincaré lemma for differential forms taking values in an L∞‑algebra.

Item Type:
Journal Article
Journal or Publication Title:
Homology, Homotopy and Applications
Uncontrolled Keywords:
?? mathematics (miscellaneous) ??
ID Code:
Deposited By:
Deposited On:
12 Jul 2021 14:40
Last Modified:
20 May 2024 00:15